# SDR BAQA092580

- Difficulty date: February 4, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N652PM
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5179
- Aircraft time: 8,742 hours
- Engine: Allsn 250C20
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 1130021089
- Part serial: 14195
- Condition: Failed
- Location: Fuel System
- Part time: 2 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE SWITCH ONLY LASTED 1.5 HOURS REPLACED WITH SERVICABLE UNIT.  02/10/2004
